| Model Number |
CR2 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.The device was still able to be powered on and off by pressing the on/off button.The device's lid switch, designator sw5, was determined to the cause of the reported issue.The returned device was archived by stryker.The customer received a replacement device.
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.During evaluation it was found that the device intermittently would not power on when the lid is opened.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient involvement reported with the event.